Skip to Main content Skip to Navigation
Journal articles

Conjugaison par tranches et dualitë de toland

Document type :
Journal articles
Complete list of metadata

https://hal-univ-avignon.archives-ouvertes.fr/hal-03448155
Contributor : Michel Volle Connect in order to contact the contributor
Submitted on : Thursday, November 25, 2021 - 8:59:38 AM
Last modification on : Friday, November 26, 2021 - 3:16:11 AM

Identifiers

Collections

Citation

M. Volle. Conjugaison par tranches et dualitë de toland. Optimization, Taylor & Francis, 2007, 18 (5), pp.633-642. ⟨10.1080/02331938708843277⟩. ⟨hal-03448155⟩

Share

Metrics

Record views

5